Authors: Tanović, Predrag 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On the number of countable models of stable theories
Journal: Fundamenta Mathematicae
Volume: 169
Issue: 2
First page: 139
Last page: 144
Issue Date: 1-Jan-2001
Rank: M22
ISSN: 0016-2736
DOI: 10.4064/fm169-2-3
Abstract: 
We prove: THEOREM. If T is a countable, complete, stable, first-order theory having an infinite set of constants with different interpretations, then I(T,N0) ≥ N0.
Publisher: Instytut Matematyczny Polskiej Akademii Nauk

Show full item record

SCOPUSTM   
Citations

3
checked on Apr 2, 2025

Page view(s)

17
checked on Jan 31, 2025

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.